Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 121, Number 4
HTML articles powered by AMS MathViewer

Generalizations of Deodhar’s $\alpha$-localization functor
Ben Cox PDF
Proc. Amer. Math. Soc. 121 (1994), 981-990
The unitability of $1$-prime lattice-ordered rings with squares positive
Jing Jing Ma PDF
Proc. Amer. Math. Soc. 121 (1994), 991-997
The automorphism group of a free group is not a $\textrm {CAT}(0)$ group
S. M. Gersten PDF
Proc. Amer. Math. Soc. 121 (1994), 999-1002
A linear recurrence system
A. Blasius PDF
Proc. Amer. Math. Soc. 121 (1994), 1003-1008
Koszul complexes and hypersurface singularities
A. D. R. Choudary and A. Dimca PDF
Proc. Amer. Math. Soc. 121 (1994), 1009-1016
Prime factor algebras of the coordinate ring of quantum matrices
K. R. Goodearl and E. S. Letzter PDF
Proc. Amer. Math. Soc. 121 (1994), 1017-1025
Growth property for the minimal surface equation in unbounded domains
Jenn-Fang Hwang PDF
Proc. Amer. Math. Soc. 121 (1994), 1027-1037
Multipliers with closed range on regular commutative Banach algebras
Pietro Aiena and Kjeld B. Laursen PDF
Proc. Amer. Math. Soc. 121 (1994), 1039-1048
A norm-preserving $H^ \infty$ extension problem
Zhi Min Yan PDF
Proc. Amer. Math. Soc. 121 (1994), 1049-1056
A note on the differentiability of convex functions
Cong Xin Wu and Li Xin Cheng PDF
Proc. Amer. Math. Soc. 121 (1994), 1057-1062
On the best constant for the Besicovitch covering theorem
Zoltán Füredi and Peter A. Loeb PDF
Proc. Amer. Math. Soc. 121 (1994), 1063-1073
On the factorization of $A_ p$ weights
Xing Min Li PDF
Proc. Amer. Math. Soc. 121 (1994), 1075-1077
An elementary proof of Benedicks’s and Carleson’s estimates of harmonic measure of linear sets
Mikhail Sodin PDF
Proc. Amer. Math. Soc. 121 (1994), 1079-1085
The discrete Schwarz-Pick lemma for overlapping circles
Jeff Van Eeuwen PDF
Proc. Amer. Math. Soc. 121 (1994), 1087-1091
A duality theorem for interpolation methods associated to polygons
Fernando Cobos and Pedro Fernández-Martínez PDF
Proc. Amer. Math. Soc. 121 (1994), 1093-1101
A characterisation of absolutely continuous measures on topological semigroups
Heneri A. M. Dzinotyiweyi PDF
Proc. Amer. Math. Soc. 121 (1994), 1103-1109
On the Szegő kernel of an annulus
Scott McCullough and Li-Chien Shen PDF
Proc. Amer. Math. Soc. 121 (1994), 1111-1121
Absolute conjugate Fourier effective methods and functions
A. Kumar and A. Peyerimhoff PDF
Proc. Amer. Math. Soc. 121 (1994), 1123-1132
Full subalgebras of Jordan-Banach algebras and algebra norms on $\textrm {JB}^ *$-algebras
J. Pérez, L. Rico and A. Rodríguez PDF
Proc. Amer. Math. Soc. 121 (1994), 1133-1143
On a claim of Ramanujan about certain hypergeometric series
David Bradley PDF
Proc. Amer. Math. Soc. 121 (1994), 1145-1149
Some fixed point theorems for composites of acyclic maps
Sehie Park, S. P. Singh and Bruce Watson PDF
Proc. Amer. Math. Soc. 121 (1994), 1151-1158
On extremal extensions of regular contents and measures
Wolfgang Adamski PDF
Proc. Amer. Math. Soc. 121 (1994), 1159-1164
Multiple canonical decompositions of families of operators and a model of quasinormal families
Ximena Catepillán, Marek Ptak and Wacław Szymański PDF
Proc. Amer. Math. Soc. 121 (1994), 1165-1172
Approximation of normal elements in the multiplier algebra of an AF $C^ *$-algebra
Terry A. Loring and Jack Spielberg PDF
Proc. Amer. Math. Soc. 121 (1994), 1173-1175
A class of maps in an algebra with indefinite metric
Angelo B. Mingarelli PDF
Proc. Amer. Math. Soc. 121 (1994), 1177-1183
Positive definite operator sequences
T. Bisgaard PDF
Proc. Amer. Math. Soc. 121 (1994), 1185-1191
A free boundary focusing problem
Danielle Hilhorst and Josephus Hulshof PDF
Proc. Amer. Math. Soc. 121 (1994), 1193-1202
On a complementarity problem in Banach space
Sudarsan Nanda PDF
Proc. Amer. Math. Soc. 121 (1994), 1203-1205
The nonexistence of some noncompact constant mean curvature surfaces
Leung-Fu Cheung PDF
Proc. Amer. Math. Soc. 121 (1994), 1207-1209
Ricci curvature and holomorphic convexity in Kähler manifolds
Karen R. Pinney PDF
Proc. Amer. Math. Soc. 121 (1994), 1211-1216
Kähler-Einstein surfaces with nonpositive bisectional curvature
Fangyang Zheng PDF
Proc. Amer. Math. Soc. 121 (1994), 1217-1220
Nonparametric estimation of the singularities of a signal from noisy measurements
A. I. Katsevich and A. G. Ramm PDF
Proc. Amer. Math. Soc. 121 (1994), 1221-1234
On the relationship between convergence in distribution and convergence of expected extremes
Theodore P. Hill and M. C. Spruill PDF
Proc. Amer. Math. Soc. 121 (1994), 1235-1243
On the dimensional properties of Stone-Čech remainder of $P_ 0$-spaces
H. Attia PDF
Proc. Amer. Math. Soc. 121 (1994), 1245-1249
Representing characteristic homology classes of $m\mathbf {C}\mathrm {P}^2 \# n\mathbf {\overline {C}}\mathrm {P}^2$
Jian Han Guo and Dan Yan Gan PDF
Proc. Amer. Math. Soc. 121 (1994), 1251-1255
On the left ideal in the universal enveloping algebra of a Lie group generated by a complex Lie subalgebra
Juan Tirao PDF
Proc. Amer. Math. Soc. 121 (1994), 1257-1266
Nonexistence of weakly almost complex structures on Grassmannians
Zi Zhou Tang PDF
Proc. Amer. Math. Soc. 121 (1994), 1267-1270
Linked pairs of contractible polyhedra in $S^ n$
Craig R. Guilbault PDF
Proc. Amer. Math. Soc. 121 (1994), 1271-1274
Fixed sets of unitary $G$-manifolds
Steven R. Costenoble, Michael Steiner and Stefan Waner PDF
Proc. Amer. Math. Soc. 121 (1994), 1275-1287
Scharlemann’s $4$-manifolds and smooth $2$-knots in $S^ 2\times S^ 2$
Yoshihisa Sato PDF
Proc. Amer. Math. Soc. 121 (1994), 1289-1294
A remark on the moment map
H. Azad PDF
Proc. Amer. Math. Soc. 121 (1994), 1295-1297
Howe/Kirillov theory for $p$-adic symmetric spaces
Jeffrey Hakim PDF
Proc. Amer. Math. Soc. 121 (1994), 1299-1305
Siegel’s theorem for complex function fields
José Felipe Voloch PDF
Proc. Amer. Math. Soc. 121 (1994), 1307-1308
Corrigendum to: “On Hausdorff dimension of recurrent net fractals” [Proc. Amer. Math. Soc. 116 (1992), no. 2, 389–400; MR1094507 (92m:58079)]
Sergio Stella PDF
Proc. Amer. Math. Soc. 121 (1994), 1309-1311